# SDR DALA2022072705166

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 75,261 hours, 9,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 EMER. LIGHT AT SEAT 37 A/B INOP. CORRECTIVE ACTION: FOUND THE CONNECTOR DISCONNECTED, RE-CONNECTED THE CONNECTOR PER A330 AMM 33-50. (2338314)
